# SDR DALA2021081004561

- Difficulty date: August 8, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N404DX
- Make and model: Airbus A330-941
- Aircraft serial: 1935
- Aircraft time: 6,343 hours, 694 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Out Of Position
- Location: Bottle Squib
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SHIP 3404 ENG #1 SQUIB CONNECTOR 3WE1 WHICH IS SUPPOSE TO BE CONNECTED TO BOTTLE #1 IS CONNECTED TO BOTTLE #2. SQUIB CONNECTOR 4WE1 WHICH IS SUPPOSE TO BE CONNECTED TO BOTTLE #2 IS CONNECTED TO BOTTLE #1. CORRECTIVE ACTION: REROUTED AND CONNECTED PER A330 AWM 26-21-03 ,26-21-04, A330 ESPM 20-44-10 AND COMPLIED WITH OPERATION TEST. (1903616)
